# SDR DHL2003604750

- Difficulty date: February 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR. L/E VANE SLOT HOLES ELONGATED AT XOLDI 6.224 PERFORMED MAJOR REPAIR IAW EODHL-030544, ED-3301. REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.21. TRIMMED OUT ELONGATED HOLES SKIN AREA IAW EODHL-030544, ED-3301. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR EXTERNAL DOUBLER, FILLER AND INTERNAL DOUBLER IAW EODHL-030544, ED-3301. CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE, FILLER AND INTERNAL DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED INTERNAL DOUBLER AND FILLER AND REPAIR EXTERNAL DOUBLER ON LT. WING CTR. L/E VANE SLOT WITH NEW FASTENERS.
